Páles, Zsolt and Pasteczka, Paweł (2016) Characterization of the Hardy property of means and the best Hardy constants. MATHEMATICAL INEQUALITIES & APPLICATIONS, 19 (4). pp. 1141-1158. ISSN 1331-4343
|
Text
1512.07265.pdf Available under License Creative Commons Attribution. Download (266kB) | Preview |
Official URL: https://doi.org/10.7153/mia-19-84
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 06 Sep 2023 14:40 |
Last Modified: | 06 Sep 2023 14:40 |
URI: | http://real.mtak.hu/id/eprint/172855 |
Actions (login required)
![]() |
Edit Item |